# SDR RAIA201305100003

- Difficulty date: May 10, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 23,484 hours, 21,722 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING FLIGHT, RECEIVED A CARGO SMOKE WARNING.  FIRE BOTTLE DISCHARGED AND ACFT LANDED.  MX INSPECTED AND FOUND NO INDICATION OF FIRE OR SMOKE.  MX R & R THE HIGH RATE BAGGAGE FIRE BOTTLE.  SYS OPS CHECKED GOOD.  MAINTENANCE INSPECTED THE FIRE WARNING SYSTEM AND FOUND NO DEFECTS.  SYSTEM OPS CHECKED GOOD.
